# SDR CALA2021072601199

- Difficulty date: July 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 41,864 hours, 14,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SUBTASK. R/H HORIZONTAL STAB HAS CRACK INDICATION ON RIB AT STAB STA 92.70, 18.0" FROM THE FWD SPAR & 1.0" FROM LOWER FLANGE OF RIB. REF BY PEMCO NR.11015.0274 REPAIRED CRACKED CONDITION ON R/H HOR2 STAB RIB AT STA 92.70 IAW B737 SRM 55-10-09-2R-4, REPAIR 4 CATEGORY A REPAIR..COMPLETED BY V932283. INSP BY Q966, ENTERED BY V928371. COMPLETEDBY V932283. INSP BY Q966, ENTERED BY V928371.B737 SRM 5 5-10-09-2R-4, REPAIR 4 CATEGORY A REPAIR..COMPLETED BY V932283. INSP BY Q966, ENTERED BY V928371.RE-INSP BY Q966.
